# SDR SWAA2025102226896

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8974K
- Make and model: Boeing 737-8
- Aircraft serial: 67325
- Aircraft time: 11 hours, 10 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLT ATN FLASHLIGHT WILL NOT TEST.  REPLACED AFT FLASHLIGHT ASSY AND BATTERY REF AMM 25-64-00.
